# SDR DALA2025011300280

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH SERVICE/PASSENGER DOOR, LOWER DOOR SILL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 045-0001:5331-01297- 01B/002 00260 REPAIRED REF ER/A 622538-14 PRI REV 0, REV 1 AND ER/A 622538-14 REV ORIGINAL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 045-0001:5331-01297-01B/002 00260 REP AIRED REF ER/A 622538-14 PRI REV 0, REV 1 AND ER/A 622538-14 REV ORIGINAL. (LP# 0750535)
